# SDR QXEA200602386

- Difficulty date: August 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 13,397 hours, 13,557 cycles
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 304768305
- Part serial: 1018
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2351: DESCENDING THROUGH 12K, NR 2 ENGINE FADEC ILLUMINATED.  RAN CHECKLIST.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE P2.2 IBV IAW Q400 AMM TASKS 75-31-11-000-801 AND 75-31-11-400-801.  CLEARED FADEC FAULTS.  GROUND RAN NR 2 ENGINE.  CHECKED FOR FADEC FAULTS WITH NONE FOUND.  AIRCRAFT RETURNED TO SERVICE.
